# SDR DALA2016012600641

- Difficulty date: January 24, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 92,969 hours, 45,214 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME WITH THE APU JUST BEING PLACED ON MEL FOR NO START AFTER 3 ATTEMPTS, ONCE START CART WAS HOOKED UP, SMOKE AND FUMES FILLED THE CABIN.  MAINTENANCE FOUND THE APU BATTERY TO BE THE SOURCE OF SMOKE, SMELL. REPLACED IAW AMM 24-31. CLEARED APU MEL.
